# SDR QMLA2014050114047

- Difficulty date: May 1, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N317NA
- Make and model: Pilats PC1245
- Aircraft serial: 223
- Aircraft time: 11,358 hours, 22,683 cycles
- Engine: Pwa PT6A66
- Engine time: 4,913 hours, 27 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHING DOWN, REVERSE WAS SELECTED.  THE PROPELLER INITIALLY WENT INTO REVERSE NORMALLY, AFTER A FEW SECONDS THE PROPELLER THEN WENT TO FLAT PITCH, RESULTING IN LOSS OF REVERSE EFFECTIVENESS.
